Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Why am I experiencing abdominal pain and burning vagina with frequent urination in early pregnancy ?

27 years, female. i had a higher virginal swap and given some antibiotics to get rid of the infection. two months later, i am now three weeks pregnant. i still experience on and off abdominal pain and unbearable burning that causes frequent urination . what might be the problem?
Asked On : Wed, 31 Aug 2011
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic forum
frequent urination can be part of early preg, but lower abdominal pain and burning must be cured. any infection during pregnancy is risky and can cause damage to the fetus. it must be treated. please consult your gynecologist and make sure the medicines prescribed are safe during preg.
final diagnosis requires blood tests ie CBC,Urine routine and micro. tests. it may also happen not be follow up of earlier infection but some preg related ailment. plz consult the doc.
I hope I answered your query. Wish you good health.
Answered: Wed, 31 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor